# SDR USAA990481

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Tracks
- Condition: Corroded
- Location: Bs 377
- Part time: 19,374 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK, FOUND 2 INCH CORROSION ON ENDS OF SEAT TRACK AT STATION 377 AT LBBL 25 AND LBBL 45, CORROSION LEVEL 2.  REPLACED SEAT TRACK SECTIONS PER SRM 51-10-00.  (M)
